Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Oscillatory integrals and unique continuation for second order elliptic differential equations


Author: Christopher D. Sogge
Journal: J. Amer. Math. Soc. 2 (1989), 491-515
MSC: Primary 35B60; Secondary 35J25
MathSciNet review: 999662
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35B60, 35J25

Retrieve articles in all journals with MSC: 35B60, 35J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1989-0999662-3
Article copyright: © Copyright 1989 American Mathematical Society